| Model Number |
F0303 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735); Fluid Discharge (2686); Medical device site infection (4845)
| Date of Event |
05/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received a biozorb placement during a lumpectomy on (b)(6) 2016.On (b)(6) 2017, drainage was performed at the incision site.Patient received radiation in (b)(6) 2017 as part of the treatment.End of (b)(6) 2017, patient came back to the office due to drainage and dehiscence and the biozorb was exposed at the wound.The patient was placed on antibiotics and wound care.On (b)(6) 2017, the biozorb was removed.Posteriorly the wound was reported as healing well.